# SDR COMA9610119

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Pulled Left
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING PULLED TO LEFT TWICE DURING LANDING ROLL.  COULD NOT DUPLICATE.  INSPECTED N.W.S. SYSTEM AND TAXI CHECK NORMAL.
